Multiple calcifying hyperplastic dental follicles


Uluturk H., Yucel E., Akinci H. O. , Calisan E. B. , Yildirim B., Gizli A.

JOURNAL OF STOMATOLOGY ORAL AND MAXILLOFACIAL SURGERY, vol.120, no.1, pp.76-78, 2019 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 120 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1016/j.jormas.2018.08.007
  • Title of Journal : JOURNAL OF STOMATOLOGY ORAL AND MAXILLOFACIAL SURGERY
  • Page Numbers: pp.76-78